Alert archive / Iowa / Flash Flood Warnings in 2025

Flash Flood Warning 1, NWS Des Moines, IA

June 20, 2025Black Hawk County, Butler County, Grundy County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 20, 2025, 8:42 AM CDT for Black Hawk County, Butler County, Grundy County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2025, 8:42 AM CDT (13:42 UTC)
Expired
Jun 20, 2025, 12:06 PM CDT
In force
3 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Black Hawk County, IA, Butler County, IA, Grundy County, IA

The radar

The Des Moines radar (KDMX), 133 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 10:47 AM CDTRAIN 3.151 S Reinbeck, IATotal rainfall at PWS since midnight.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2025-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2025-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

586 
WGUS53 KDMX 201342
FFWDMX
IAC013-023-075-201945-
/O.NEW.KDMX.FF.W.0001.250620T1342Z-250620T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
842 AM CDT Fri Jun 20 2025

The National Weather Service in Des Moines has issued a

* Flash Flood Warning for...
  Northeastern Grundy County in central Iowa...
  Southeastern Butler County in north central Iowa...
  Black Hawk County in northeastern Iowa...

* Until 245 PM CDT Friday.

* At 842 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly, particularly in urban areas.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Waterloo, Cedar Falls, Allison, Evansdale, La Porte City, Hudson, 
  Parkersburg, Reinbeck, Dike, Aplington, Elk Run Heights, Uni-Dome 
  And McLeod Center, Waterloo Municipal Airport, Crossroads Mall, 
  Janesville, Washburn, Raymond, Gilbertville, New Hartford and 
  Stout.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest waterway observations and forecasts refer to 
weather.gov/desmoines/water.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4278 9278 4268 9255 4264 9255 4264 9247
      4247 9206 4230 9206 4230 9269 4245 9279
      4261 9292

FLASH FLOOD...RADAR INDICATED

$$

Ansorge
1 follow-up statement
230 
WGUS73 KDMX 201706
FFSDMX

Flash Flood Statement
National Weather Service Des Moines IA
1206 PM CDT Fri Jun 20 2025

IAC013-023-075-201716-
/O.CAN.KDMX.FF.W.0001.000000T0000Z-250620T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Black Hawk IA-Butler IA-Grundy IA-
1206 PM CDT Fri Jun 20 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN GRUNDY, 
SOUTHEASTERN BUTLER AND BLACK HAWK COUNTIES...

Rainfall has ended and any flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4278 9278 4268 9255 4264 9255 4264 9247
      4247 9206 4230 9206 4230 9269 4245 9279
      4261 9292

$$

Ansorge

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:34 AM CDT, 2 hours 8 minutes earlier. Its key messages:

  • Mild and quiet today, but scattered storms expected overnight into Friday morning, mainly north and northeast. A few storms could be strong to severe, with hail the primary threat but strong winds also possible.
  • High confidence in hot, humid, and breezy conditions from Friday into Monday. The most intense heat is likely over the weekend. Extreme Heat Warnings, Extreme Heat Watches, and Heat Advisories are in effect for various areas of Iowa between Friday and Sunday.
  • Next week will be active with multiple rounds of thunderstorms/heavy rain toward the northwest and persistent heat toward the southeast, but low confidence in where the zone between these two areas will fall across Iowa.
Area forecast discussion, Jun 20, 6:34 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
634 AM CDT Fri Jun 20 2025

 ...Updated for the 12z Aviation Discussion...

.KEY MESSAGES...

- Mild and quiet today, but scattered storms expected overnight
  into Friday morning, mainly north and northeast. A few storms
  could be strong to severe, with hail the primary threat but
  strong winds also possible.

- High confidence in hot, humid, and breezy conditions from
  Friday into Monday. The most intense heat is likely over the
  weekend. Extreme Heat Warnings, Extreme Heat Watches, and Heat
  Advisories are in effect for various areas of Iowa between
  Friday and Sunday.

- Next week will be active with multiple rounds of
  thunderstorms/heavy rain toward the northwest and persistent
  heat toward the southeast, but low confidence in where the
  zone between these two areas will fall across Iowa.

&&

.UPDATE...
Issued at 340 AM CDT Fri Jun 20 2025

Strong to severe storms continue to develop over northern Iowa,
as a stout low level jet noses up into central Iowa. At the
apex of this jet is a strong line of storms which has a history
of producing wind gusts of 50 to 60 mph. This storm is expected
to follow along the nose of the LLJ as it oscillates south and
east through the morning, impacting portions of north central
into northeastern and east central Iowa. Damaging winds will
continue to be the primary threat as storms follow along the
instability and DCAPE gradient, however, occasional hail remains
possible. Storms are expected to persist through the early
morning hours, eventually departing the area through mid-
morning.

Beyond the ongoing storms over the area, the main concern in the
near-term will be the heat developing today and Saturday as the
thermal ridge begins to spill into Iowa. 850mb temperatures over 20C
will drape over the entirety of Iowa Friday and Saturday, with 850
mb temperatures increasing to 30C in the west and northwest by
Saturday. This will translate to high temperatures at the surface in
the mid to upper 90s through the weekend, even pushing 100F in
western Iowa on Saturday. These warm temperatures will be
accompanied by a moist airmass boasting 70+ dewpoints both Friday
through Sunday. All of this will make for uncomfortably muggy
conditions through the weekend, with apparent temperature values
100F to 105F area-wide, and exceeding 110F at times in northwestern
Iowa on Saturday. In addition to daytime highs, there will be little
relief overnight with lows only falling into the mid to upper 70s
tonight and Saturday night. Therefore, while the warmest
temperatures will be during the day, not much relief will be in
place overnight either. Due to this long-lived nature of the heat
through basically Sunday afternoon, have decided to extend the
current Heat Advisory in time through Sunday. Likewise, have
upgraded the Excessive Heat Watch to a Heat Advisory for the
remaining counties in east central Iowa starting on Saturday and
lasting through Sunday. As of right now, the heat indices over 110F
seem to be limited in scope so have left the Excessive Heat Warning
as it was over the areas that are expected to be warmest.

&&

.DISCUSSION...
Issued at 212 PM CDT Thu Jun 19 2025

It is a sunny, mild, and quiet day across Iowa as a surface ridge
slides by to the south. Meanwhile a broad low pressure trough has
set up shop along the lee of the Rockies, while a large 500 MB ridge
dominates the southwestern U.S. and is pushing up into the Midwest.
A warm front lies well to our north, over North Dakota and northern
Minnesota. As a quick-moving shortwave impulse overtops the 500 MB
ridge later today, it will generate strong thunderstorms along the
front in North Dakota that will likely accelerate eastward and
southeastward overnight. It appears this complex will remain north
of our area over Minnesota and Wisconsin, however, a southwesterly
low-level jet developing overnight will push into Iowa and is likely
to generate thunderstorms during the early morning hours Friday.
While forecast soundings depict a deep, very warm layer above the
surface within a large-scale warm advection regime, they also
illustrate instability above that with MUCAPEs of around 1000-1500
J/kg overnight. The expectation is thus for the development of high-
based but occasionally strong thunderstorms capable of producing
hail. Coverage is expected to be scattered and 50-70% POPs are
carried in our northern and northeastern counties, closer to the
nose of the jet and the periphery of the 500 MB high. There is also
some potential that if storms can sufficiently organize a cold pool
some strong winds could punch down to the surface, particularly if
the storms from Minnesota curve southward enough to scrape the
northeast corner of our service area Friday morning. In any event,
the storms should push eastward and away from us by noon.

Aside from the Friday morning storms, the forecast is dry for the
next several days and increasingly hot and humid. Operational NBM
was only around the 10th percentile of the distribution on
temperature in our western counties, likely due to overly bias
correcting for recent cool weather, so increased MaxT into the 100-
102 range Saturday and Sunday which is still below the 50th
percentile. Operational NBM was only around the 10th percentile of
the distribution on temperature in our western counties, likely due
to overly bias-correcting for recent cool weather, so increased MaxT
Saturday and Sunday but still remain near or below the 50th
percentile. With the 500 MB ridge slowly moving overhead and
persistent, seasonally strong south southwesterly surface flow
helping to mix down the warm temperatures aloft, highs will range
well into the 90s by Saturday and Sunday, and perhaps reach triple-
digits in some western Iowa locations, with dewpoints in the upper
60s to lower 70s combining to produce Heat Index values easily in
excess of 100 degrees. Indeed, even on Friday our western counties
may reach these Heat Index levels, though our eastern counties will
remain somewhat less hot due to a slower arrival of the stronger
surface flow as well as potential lingering after-effects from
morning convection. Although Heat Index values in our western areas
Friday afternoon/evening are more in the 102-105 range, it will be
the beginning of a multi-day event with values Saturday and Sunday
more in the 105-110 range and overnight low temperatures only in the
upper 70s. Therefore, have opted to issue an Extreme Heat Warning
over about the western third of our forecast area beginning at noon
Friday and continuing through Sunday. Have also issued a Heat
Advisory for parts of central Iowa, roughly along the I-35 corridor,
for Friday afternoon and evening when Heat Index values will exceed
100 degrees at times. An Extreme Heat Watch remains in effect for
our entire area east of the warning for Saturday and Sunday, and
will likely be converted to a warning late Friday after the Heat
Advisory ends. All in all it will be a very hot and muggy few days,
with impacts enhanced due to it being the first really hot weather
of the year and falling over a weekend. The only factors mitigating
the heat impacts appear to be the persistent breezes, and the
potential for high-level smoke at times this weekend, but these
factors will only slightly blunt the excessive heat effects.

Over the weekend a broad 500 MB trough will build over the western
and northwestern U.S., with the big ridge/heat dome moving over the
southeastern U.S. and intensifying there. This synoptic pattern will
remain in place for about the first half of next week. As several
shortwave impulses eject out of the western trough, they will ride
over a quasi-stationary baroclinic zone beneath a strong belt of
southwesterly flow aloft between the 500 MB trough and ridge. This
will generate multiple rounds of thunderstorms within the baroclinic
zone over several days, with the zone wobbling around over the
Midwest due to the competing effects of the shortwaves/convective
outflow (pushing it to the southeast), and post-shortwave
subsidence/reassertion of the 500 MB high (pushing it back
northwest), with all of this occurring over or near Iowa. The result
is a forecast that is high in overall scenario confidence, but low
in confidence on details. Anywhere south of the frontal zone will
remain very hot and more or less rain-free, while along and
northwest of the boundary it will be relatively cooler, with severe
weather, heavy rain, and flooding all possible at times especially
as several rounds of storms could affect the same areas repeatedly.
However, with the location of the demarcation line between these two
areas still uncertain, for now the focus is on preparing for all of
these potential hazards, ranging from prolonged excessive heat to
severe thunderstorms and flooding. In any event next week looks to
be quite active across Iowa, which is climatologically typical of
the infamous "20s of June".

&&

.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 634 AM CDT Fri Jun 20 2025

Scattered thunderstorms will affect the terminals in the next
couple of hours, producing gusty winds and low
ceilings/visibilities. Thereafter, VFR conditions are forecast
through the remainder of the TAF period with gusty SSW winds and
clearing skies.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...

Extreme Heat Warning from noon today to 9 PM CDT Sunday for
IAZ004-005-015-023-024-033>035-044>046-057-058-070-071-081-092.

Heat Advisory from noon today to 9 PM CDT Sunday for IAZ006-
016-025-036-037-047>049-059>061-072>074-082>084-093-094.

Heat Advisory from noon Saturday to 9 PM CDT Sunday for IAZ007-
017-026>028-038-039-050-062-075-085-086-095>097.

&&

UPDATE...Dodson
DISCUSSION...Lee
AVIATION...Lee
Hazardous weather outlook, Jun 20, 5:02 AM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
502 AM CDT Fri Jun 20 2025

IAZ007-017-026>028-038-039-050-062-075-085-086-095>097-211600-
Worth-Cerro Gordo-Franklin-Butler-Bremer-Grundy-Black Hawk-Tama-
Poweshiek-Mahaska-Monroe-Wapello-Wayne-Appanoose-Davis-
502 AM CDT Fri Jun 20 2025

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms will affect the area early this morning.
Severe weather is possible, with the primary threat being strong
winds and the secondary threat being large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Heat Advisory is in effect for the area from noon Saturday
through Sunday evening. Please see our website at
weather.gov/desmoines for additional details.

Thunderstorm chances return to the forecast at intervals from late
Sunday into next week. Severe weather chances will be better
assessed in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this morning.

IAZ004-005-015-023-024-033>035-044>046-057-058-070-071-081-092-
211600-
Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Webster-
Crawford-Carroll-Greene-Audubon-Guthrie-Cass-Adair-Adams-Taylor-
502 AM CDT Fri Jun 20 2025

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms will affect the area early this morning.
Severe weather is possible, with the primary threats being strong
winds and large hail.

An Extreme Heat Warning is in effect beginning at noon today.
Please see our website at weather.gov/desmoines for additional
details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An Extreme Heat Warning is in effect for the area through Sunday
evening. Please see our website at weather.gov/desmoines for
additional details.

Thunderstorm chances return to the forecast at intervals from late
Sunday into next week. Severe weather chances will be better
assessed in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

IAZ006-016-025-036-037-047>049-059>061-072>074-082>084-093-094-
211600-
Winnebago-Hancock-Wright-Hamilton-Hardin-Boone-Story-Marshall-
Dallas-Polk-Jasper-Madison-Warren-Marion-Union-Clarke-Lucas-
Ringgold-Decatur-
502 AM CDT Fri Jun 20 2025

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms will affect the area early this morning.
Severe weather is possible, with the primary threats being strong
winds and large hail.

An Heat Advisory is in effect beginning at noon today. Please see
our website at weather.gov/desmoines for additional details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Heat Advisory is in effect for the area through Sunday evening.
Please see our website at weather.gov/desmoines for additional
details.

Thunderstorm chances return to the forecast at intervals from late
Sunday into next week. Severe weather chances will be better
assessed in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 20, 6:32 AM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
632 AM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 AM     Hail             3 SE Hanlontown         43.24N 93.36W
06/20/2025  M1.00 Inch       Cerro Gordo        IA   Public

            Report from mPING: Quarter (1.00 in.).

&&

Fowle
Local storm report, Jun 20, 7:02 AM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
702 AM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Tstm Wnd Dmg     1 E Eldora              42.36N 93.09W
06/20/2025                   Hardin             IA   Dept of Highways

            Iowa DOT report of debris on Highway 175 in
            Eldora.

&&

Fowle
Local storm report, Jun 20, 7:20 AM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
720 AM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     Tstm Wnd Gst     4 WSW Wesley            43.06N 94.07W
06/20/2025  M58 MPH          Kossuth            IA   Mesonet

            Delayed report - peak wind gust from
            personal weather station.

&&

Fowle
Local storm report, Jun 20, 7:39 AM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
739 AM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     Hail             2 N Ames                42.05N 93.64W
06/20/2025  M0.75 Inch       Story              IA   Public

            Report from mPING: Dime (0.75 in.).

&&

Fowle
Local storm report, Jun 20, 7:57 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
757 AM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     Tstm Wnd Dmg     3 SSW Conrad            42.19N 92.89W
06/20/2025                   Marshall           IA   Trained Spotter

            Spotter report and picture of large trees
            downed in this location. Time estimated from
            radar.

&&

Fowle
Local storm report, Jun 20, 8:34 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
834 AM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Tstm Wnd Dmg     Reinbeck                42.32N 92.60W
06/20/2025                   Grundy             IA   Trained Spotter

            Report of large tree split and large
            branches downed in Reinbeck.

&&

Fowle

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 1:59 AM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth46 min
Jun 20, 2:26 AM CDTSevere Thunderstorm WarningDMXTaylor49 min
Jun 20, 2:42 AM CDTSevere Thunderstorm WarningDMXEmmet, Hancock, Kossuth, Palo Alto, Winnebago48 min
Jun 20, 3:16 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Humboldt, Kossuth, Winnebago, Wright44 min
Jun 20, 3:21 AM CDTHeat AdvisoryDMXAppanoose, Black Hawk, Bremer, Butler, Cerro Gordo, Davis and 9 more4 days
Jun 20, 3:49 AM CDTSevere Thunderstorm Warning Considerable damage threatDMXFranklin, Hamilton, Humboldt, Webster, Wright41 min
Jun 20, 4:01 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Wright44 min
Jun 20, 4:29 AM CDTSevere Thunderstorm WarningDMXFranklin, Grundy, Hamilton, Hardin, Webster, Wright61 min
Jun 20, 4:43 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy47 min
Jun 20, 5:19 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Hamilton, Hardin, Marshall, Story and 1 more56 min
Jun 20, 5:59 AM CDTSevere Thunderstorm WarningDMXDallas, Guthrie31 min
Jun 20, 6:03 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Story, Tama57 min
Jun 20, 6:09 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth51 min
Jun 20, 6:28 AM CDTSevere Thunderstorm Warning Considerable damage threatDMXCerro Gordo, Worth47 min
Jun 20, 8:19 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Marshall, Tama41 min
Jun 20, 8:58 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama62 min
Jun 20, 10:26 AM CDTSpecial Weather StatementDMXJasper, Poweshiek49 min
Jun 20, 11:02 AM CDTSpecial Weather StatementDMXMahaska, Marion, Monroe, Wapello43 min
Jun 20, 11:45 AM CDTSpecial Weather StatementDMXAppanoose, Davis, Monroe, Wapello45 min

Nearby

Flash Flood Warnings in Iowa, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.